# SDR SWAA2021051871907

- Difficulty date: April 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,492 hours, 19,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD PANEL 242RF HAS DELAMINATION OF FIBERS ON THE UPPER FWD SURFACE. / REMOVED AND REPLACED CABIN FLOORBOARD PANEL 242RF PER AMM 53-21-00.
